MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 6248V-130
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, as the physician was slitting the delivery catheter, the top handle broke.The physician had to find another way to cut the catheter.The physician commented the top part of the catheter is too hard and that resulted in the inability to slit all the way through the catheter.The catheter was removed.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9497016
Report Number9612164-2019-05252
Device Sequence Number235116
Product Code DQY
UDI-Device Identifier00643169143203
UDI-Public00643169143203
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2020
Device Model Number6248V-130
Device Catalogue Number6248V-130
Device Lot Number0009318563
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR